# SDR 2005FA0000787

- Difficulty date: May 18, 2005
- Submitted: May 24, 2005
- Operation: General aviation
- Aircraft: N9795B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1042
- Engine: Lyc O360*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lock
- Part number: LC6010030C
- Condition: Failed
- Location: Seat Back
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS SEAT BACK LOCK MECHANISM SLIPPED AS PILOT LEANED BACK TO GET HIS BAG OUT OF THE REAR SEAT.  UPON REMOVAL FRO AC MECHANICS WERE ABLE TO CAUSE SEAT BACK LOCK MECHANISM TO FAIL.  THIS IS THE SECOND FAILURE TO OCCUR WITH THIS MECHANISM.   PART LAST FAILURE OCCURRED APPROX A MONTH AGO ON THE CO-PILOTS SEAT (MDR WAS FILED).  WE HAVE NOT YET DONE AN INSPECTION ON THE AC AS YET, DUE TO THE FACT IT IS A LEASE.  PROBABLE CAUSE WAS WEAR IN THE SEAT BACK LOCK MECHANISM, CAUSING IT TO SLIP OR NOT FULLY ENGAGED IN THE LOCKED POSITION.  (K)
